# SDR DALA2018043002984

- Difficulty date: April 29, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON LT TRANSITION PANEL IN AFT CARGO COMPARTMENT STA 1410-1530. REMOVED AND REPLACED TRANSITION PANEL IAW ERA 373211-14MA.
